Sur les modules des singularités des courbes planes
Bulletin de la Société Mathématique de France, Volume 106 (1978), pp. 417-446.
@article{BSMF_1978__106__417_0,
     author = {Delorme, Charles},
     title = {Sur les modules des singularit\'es des courbes planes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {417--446},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1880},
     mrnumber = {80c:14019},
     zbl = {0395.14010},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1880/}
}
TY  - JOUR
AU  - Delorme, Charles
TI  - Sur les modules des singularités des courbes planes
JO  - Bulletin de la Société Mathématique de France
PY  - 1978
SP  - 417
EP  - 446
VL  - 106
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1880/
DO  - 10.24033/bsmf.1880
LA  - fr
ID  - BSMF_1978__106__417_0
ER  - 
%0 Journal Article
%A Delorme, Charles
%T Sur les modules des singularités des courbes planes
%J Bulletin de la Société Mathématique de France
%D 1978
%P 417-446
%V 106
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1880/
%R 10.24033/bsmf.1880
%G fr
%F BSMF_1978__106__417_0
Delorme, Charles. Sur les modules des singularités des courbes planes. Bulletin de la Société Mathématique de France, Volume 106 (1978), pp. 417-446. doi : 10.24033/bsmf.1880. http://archive.numdam.org/articles/10.24033/bsmf.1880/

[1] Hardy (G.) and Wright (E.). - Introduction to the theory of numbers 3 rd edition. - Oxford, Clarendon Press, 1954. | MR | Zbl

[2] Zariski (O.). - Characterization of plane algebroid curves whose module of differentials has maximum torsion. Proc. Nat. Ac. Sc. U.S.A., t. 56, 1966, p. 781-786. | MR | Zbl

[3] Zariski (O.). - Studies in equisingularity, III., Amer. J. Math., t. 90, 1968, p. 961-1023. | MR | Zbl

[4] Zariski (O.). - Cours à l'École Polytechnique, 1973.

Cited by Sources: